A Sharper Global Error Bound for the Generalized Nonlinear Complementarity Problem over a Polyhedral Cone
Hongchun Sun and
Yiju Wang
Abstract and Applied Analysis, 2013, vol. 2013, 1-13
Abstract:
We revisit the global error bound for the generalized nonlinear complementarity problem over a polyhedral cone (GNCP). By establishing a new equivalent formulation of the GNCP, we establish a sharper global error bound for the GNCP under weaker conditions, which improves the existing error bound estimation for the problem.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/209340.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/209340.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:209340
DOI: 10.1155/2013/209340
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().